# SDR SWAA2021112938702

- Difficulty date: October 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Ground Power Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL DOUBLER SKIN, BS 277, 4 INCH ELECTRICAL GROUND POWER RECEPTACLE LOWER FUSELAGE.  REPAIRED SKIN IAW SRM 53-10-15-2R-5 REPAIR 5.
